Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 36, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 1, 2023, 12:45 PM EDT for Cuyahoga County, Ohio. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2023, 12:45 PM EDT (16:45 UTC)
- Expired
- Apr 1, 2023, 1:02 PM EDT
- In force
- 17 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 12:46 PM EDT | TSTM WND DMG | Chagrin Falls, OH | *DELAYED REPORT* VIDEO OF WIND GUSTS DOWNING SEVERAL LARGE LIMBS IN A WOODED AREA ACROSS THE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 11:59 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -163 m²/s²
- 0-3 km storm-relative helicity
- -117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
106
WUUS51 KCLE 011645
SVRCLE
OHC035-011715-
/O.NEW.KCLE.SV.W.0036.230401T1645Z-230401T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1245 PM EDT Sat Apr 1 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northeastern Cuyahoga County in northeastern Ohio...
* Until 115 PM EDT.
* At 1245 PM EDT, severe thunderstorms were located along a line
extending from near Euclid to near Macedonia, moving northeast at
60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Several reports of damaging wind across Cuyahoga County
and measured gusts over 60 mph at Burke Lakefront Airport.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cleveland, Euclid, Cleveland Heights, Solon, Warrensville Heights,
Highland Hills, Garfield Heights, Shaker Heights, Maple Heights,
South Euclid, Mayfield Heights, East Cleveland, Lyndhurst,
University Heights, Bedford, Beachwood, Bedford Heights, Richmond
Heights, Highland Heights and Pepper Pike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Cuyahoga County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4157 8149 4157 8139 4135 8140 4135 8159
4157 8165 4168 8151
TIME...MOT...LOC 1645Z 227DEG 52KT 4157 8155 4134 8155
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Sullivan1 follow-up statement
773
WWUS51 KCLE 011702
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
102 PM EDT Sat Apr 1 2023
OHC035-011711-
/O.CAN.KCLE.SV.W.0036.000000T0000Z-230401T1715Z/
Cuyahoga OH-
102 PM EDT Sat Apr 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUYAHOGA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. Wind gusts in excess of
50 mph will continue for the next several hours and a Wind Advisory
remains in effect until 800 PM EDT.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Ohio.
LAT...LON 4157 8149 4157 8139 4135 8140 4135 8159
4157 8165 4168 8151
TIME...MOT...LOC 1700Z 227DEG 52KT 4172 8134 4149 8134
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:29 AM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 1, 9:29 AM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 AM EDT Sat Apr 1 2023
.SYNOPSIS...
Low pressure over Lake Michigan will push east today and extend
a strong cold front across the area today. High pressure will
build in behind the system for Sunday. Low pressure will move
through the northern Great Lakes on Monday and extend a cold
front into the area Monday afternoon. This front will stall
across the area for Tuesday as the next system forms in the
central United States.
&&
.NEAR TERM /THROUGH SUNDAY/...
920 AM Update...
Clear conditions continue this morning and will allow for
eventual surface based destabilization in the eastern half of
the CWA in a another severe weather potential forecast day. Most
of the instability will be above 850mb, and the convection will
not necessarily be reliant on the surface based CAPE, but the
insolation will work to feed the severe potential today. Low
level jet brings a secondary surge of low level moisture in this
morning with the 850mb dewpoints back above 0C. Plenty of wind
in the column along with some evaporative cooling potential at
the onset with dry air entrainment possible adding to the wind
threat. Best window remains late morning into late afternoon.
Original Discussion...
The region is almost entirely clear and should be dry over the
next several hours. With the clearing, winds should start mixing
down and wind gusts will increase across the area this morning.
The wind advisory is in effect for the entire area through 8 PM.
The main concern for today will be another round of severe
weather. The atmosphere ahead of the main cold front will have
several hours to recover. Temperatures should reach the lower
60s ahead of the front and instability will build, especially
across NE OH and NW PA. Meanwhile, a 60-70 mb 700 mb jet will
move into the region ahead of the cold front and the combination
of the two features should force more showers and thunderstorms
across the region with enough wind shear to allow for an
organized damaging wind threat. The best window for storms will
be Noon to 4 PM. With the system just a touch slower and some
more recovery time in the region, the SPC Slight Risk has been
expanded west to include much of the Cleveland, Akron, and
Canton metros with the Marginal Risk getting to I-71.
Some rain will linger behind the storms through the evening
hours with the cold air advection over Lake Erie and some rain
may even change into some wet snowflakes. The system moves out
tonight and expect dry weather into Sunday as high pressure
quickly builds into the region. Lows tonight will chill into the
upper 20s and highs on Sunday will be cooler in the 40s to near
50.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure exits east Sunday night as surface low pressure moves
toward the northern Great Lakes region. This low will lift a warm
front north across our area. The low pressure will continue to glide
eastward, remaining north of the forecast area but will swing a cold
front from west to east across the CWA Monday evening into early
Tuesday. A secondary low pressure will eject from the Rockies on
Tuesday leading to the aforementioned cold front to become stationary
by Tuesday morning before lifting north as a warm front late
Tuesday.
PoPs will gradually increase throughout the short term forecast
period. Models are continuing to hint at increased instability on
Tuesday afternoon, characterized by MUCAPE values between 500-1000
J/kg. It looks like the best instability on Tuesday will remain to
our south and west, but we will need to continue to monitor over the
next few days. For now have kept thunder mentioned for Tuesday
night/early Wednesday morning.
Lows Sunday night range from the low-mid 30s across NW PA with mid
40s elsewhere. Highs Monday in the low 60s with lows in the 40s.
Highs on Tuesday will flirt with with 70, especially for those south
of US 30, with warm overnight lows on Tuesday in the mid 50s to low
60s ahead of the cold front.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The low pressure that ejected from the Rockies will move northward
into the upper Midwest. This low will swing a cold front west to
east across the CWA during the day Wednesday. Some model discrepancy
in instability Wednesday afternoon with the GFS indicating up to
1500 J/kg of MUCAPE and the Euro and Canadian lower and closer to
500 J/kg of MUCAPE. For now, kept thunder mentioned in the forecast
but this event will need to continue to be monitored with each
forecast update. High pressure builds behind this system giving us
dry weather to end the week.
Temperatures will decrease throughout the long term with highs on
Wednesday in the low to mid 70s. Cooler on Thursday and Friday with
highs hovering around 50 degrees.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
The area is VFR and mostly clear this morning in the wake of
overnight convection. Showers and thunderstorms should redevelop
across the region late this morning and spread across the area
through early afternoon. NW Ohio should stay as just showers but
North Central Ohio and eastward will have a brief window of
thunderstorms and have timed into KMFD and KCLE and points east.
Conditions will be intermittent MVFR with rain. As the
convection exits, some residual stratiform precipitation will
remain and MVFR ceilings should take hold of the region. Rain
may change to snow for a brief period. Conditions will dry out
this evening and ceilings will scour out as more dry air enters
the region. Winds will be strongest this morning and early
afternoon with good mixing and southwest winds gusting from
35-45 kt are possible Winds will be stronger with any TS and
then persist with the cold frontal passage as they shift to the
west then northwest.
Outlook...Non-VFR possible in rain on Monday and Tuesday.
&&
.MARINE...
Confidence for sustained gales on Lake Erie has decreased therefore
the Gale Watch has been cancelled and Small Craft Advisories have
been extended. Sustained winds in excess of 30 knots remain likely
on Lake Erie Saturday afternoon and evening. Have Small Craft
Advisories for all nearshore zones of Lake Erie through late
tonight/early Sunday morning.
Southwest winds 15-25 knots persist through late this morning before
winds shift and become more westerly by this afternoon. Winds
increase to 25-30 knots with the potential for winds in excess of 30
knots. Westerly winds become northwesterly and diminish to 15-20
knots by late tonight. Given onshore flow, waves in excess of 5 feet
will persist until early Sunday morning.
Winds become southeasterly at 10 knots or less by Sunday evening
with quiet marine conditions through mid week. Next time frame to
watch for will be Wednesday as strong southerly flow returns to the
area.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>144.
Small Craft Advisory until 8 AM EDT Sunday for LEZ145>147.
Small Craft Advisory until 6 AM EDT Sunday for LEZ148-149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...26/Sefcovic
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Sefcovic
MARINE...IversonHazardous weather outlook, Apr 1, 12:01 PM EDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1201 PM EDT Sat Apr 1 2023 OHZ009-019-029-030-047-021615- Erie-Huron-Richland-Ashland-Knox- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-020>023-031>033-038-089-PAZ001>003-021615- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>144-162>164-021615- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 1201 PM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong west-southwest winds will develop across the western portions of Lake Erie today behind a cold front. These winds could allow for water levels to dip below the critical mark for safe navigation for the western basin of Lake Erie. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-021615- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1201 PM EDT Sat Apr 1 2023 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-027-028-036-037-021615- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 1, 12:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1210 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG WAKEMAN 41.26N 82.40W
04/01/2023 HURON OH TRAINED SPOTTER
TREES AND POWERLINES DOWN AROUND THE AREA OF
LINCOLN AND GREEN ROADS.
&&
RCLocal storm report, Apr 1, 12:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG 1 S ASHLAND 40.85N 82.32W
04/01/2023 ASHLAND OH FIRE DEPT/RESCUE
NUMEROUS TREES AND UTILITY LINES DOWN SOUTH
OF THE CITY.
&&
RCLocal storm report, Apr 1, 12:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1231 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 5 SSE BRUNSWICK 41.18N 81.79W
04/01/2023 MEDINA OH PUBLIC
LARGE TREE DOWN ACROSS NICHOLS ROAD SOUTH OF
WEYMOUTH.
&&
RCLocal storm report, Apr 1, 12:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1232 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND GST 1 WNW SMITHVILLE 40.87N 81.88W
04/01/2023 M59 MPH WAYNE OH ASOS
ASOS STATION KBJJ WOOSTER.
&&
RCLocal storm report, Apr 1, 12:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1240 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG RICHFIELD 41.23N 81.64W
04/01/2023 SUMMIT OH TRAINED SPOTTER
3 LARGE TREES DOWN NEAR ROUTE 303 AND ROUTE
176.
&&
RCLocal storm report, Apr 1, 12:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM TSTM WND GST 3 N CLEVELAND 41.52N 81.68W
04/01/2023 M64 MPH CUYAHOGA OH ASOS
ASOS STATION KBKL CLEVELAND.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:27 PM EDT | Special Weather Statement | CLE | Lucas | 48 min |
| Mar 31, 9:17 PM EDT | Special Weather Statement | CLE | Wayne | 13 min |
| Mar 31, 9:23 PM EDT | Special Weather Statement | CLE | Sandusky | 22 min |
| Mar 31, 9:32 PM EDT | Special Weather Statement | CLE | Stark | 28 min |
| Mar 31, 10:28 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 32 min |
| Mar 31, 10:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake | 39 min |
| Mar 31, 10:41 PM EDT | Special Marine Warning | CLE | 34 min | |
| Mar 31, 11:06 PM EDT | Special Marine Warning | CLE | 39 min | |
| Apr 1, 12:24 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 51 min |
| Apr 1, 12:28 AM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Lake, Medina, Portage and 3 more | 47 min |
| Apr 1, 12:47 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 43 min |
| Apr 1, 12:59 AM EDT | Special Weather Statement | CLE | Sandusky | 46 min |
| Apr 1, 1:09 AM EDT | Special Weather Statement | CLE | Ashtabula, Mahoning, Trumbull | 51 min |
| Apr 1, 1:22 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 38 min |
| Apr 1, 1:30 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 45 min |
| Apr 1, 1:35 AM EDT | Special Weather Statement | CLE | Erie | 40 min |
| Apr 1, 1:56 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Morrow, Richland, Seneca | 49 min |
| Apr 1, 2:00 AM EDT | Special Marine Warning | CLE | 90 min | |
| Apr 1, 2:17 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Holmes, Knox, Lorain, Medina and 1 more | 43 min |
| Apr 1, 2:47 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Holmes, Lake, Medina, Portage, Stark and 2 more | 58 min |
| Apr 1, 3:04 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 41 min |
| Apr 1, 3:13 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 47 min |
| Apr 1, 3:22 AM EDT | Special Marine Warning | CLE | 63 min | |
| Apr 1, 3:33 AM EDT | Special Weather Statement | CLE | Mahoning | 57 min |
| Apr 1, 10:42 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Wood | 48 min |
| Apr 1, 10:52 AM EDT | Special Weather Statement | CLE | Crawford, Marion, Seneca, Wyandot | 53 min |
| Apr 1, 10:55 AM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 65 min |
| Apr 1, 11:00 AM EDT | Special Marine Warning | CLE | 90 min | |
| Apr 1, 11:00 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 45 min |
| Apr 1, 11:22 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 53 min |
| Apr 1, 11:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 60 min |
| Apr 1, 11:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| Apr 1, 11:33 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 57 min |
| Apr 1, 11:46 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 59 min |
| Apr 1, 11:51 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 54 min |
| Apr 1, 11:59 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 46 min |
| Apr 1, 12:08 PM EDT | Special Marine Warning | CLE | 110 min | |
| Apr 1, 12:13 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 62 min |
| Apr 1, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 58 min |
| Apr 1, 12:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Apr 1, 12:33 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 57 min |
| Apr 1, 12:38 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 67 min |
| Apr 1, 12:50 PM EDT | Special Marine Warning | CLE | 81 min | |
| Apr 1, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 33 min |
| Apr 1, 1:42 PM EDT | Gale Warning | CLE | 6 hr | |
| Apr 1, 3:56 PM EDT | Small Craft Advisory | CLE | 16 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.